Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Neglected to read Jakes message. Guess I won’t have to force spinach on
      myself after all (wish there was a miracle food though!)
      Shannon.

      Anonymous
        Post count: 93172

        Have written occasionally – but have not been a regular member of the board. I had the radiation in May 95 – got regulated on my synthroid about a year later. After all was said and done – I have fluid problems that affect my eye disease. I got the eye disease in only one eye and my eyes sort of bulged, but they went back down – want to know if anyone else has experienced a fluid problem that affects the eye – not enough fluid in body seems to make the eye dry and then fluid settles in the feet and not around the eye making the muscles in the eye very noticable when you move them. If anyone has experienced something like this would you please let me know – Also when trying to lose weight you lose fluid and that has prohibited me from losing the 60 lbs I’ve gained – everytime I go on a diet my eye acts up? Help. Help.

        Anonymous
          Post count: 93172

          Yes, I have fluid build up too. My Dr. told me to drink a lot of water–whatever that is suppose to do.

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.